# SDR CA110105013

- Difficulty date: October 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna TU206A
- Aircraft time: 6,993 hours
- Engine: Cont TSIO520C
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Blades
- Condition: Bent
- Location: Turbocharger
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: D

## Discrepancy

BENT COMPRESSOR BLADES, POSSIBLE FOD.
